# SDR CALA0300249

- Difficulty date: May 15, 2003
- Submitted: May 15, 2003
- Operation: Air carrier
- Aircraft: N46625
- Make and model: Boeing 737524
- Aircraft serial: 27529
- Aircraft time: 24,325 hours, 13,078 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strip
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .25 INCH CRACK AT O/B CORNER OF RT WHEEL WELL FORWARD FAIRING AFT ATTACH STRIP.  AN ANGLE WAS INSTALLED IAW SRM 51-40-02.
